# SDR IPXA10562791

- Difficulty date: September 7, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50361
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LBL 41, BS 1600 FLOORBEAM IS CORRODED.  REPAIRED FLOORBEAM IAW SRM 51-10-02-G AND ER 10-4500
